A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I am 59 yrs old and had an accident about 10 yrs ago and developed ringing in my ears since then. I asked my doctor about this and he had no answer (actually said I should answer the door if it rings, Ha) Is there any herb or any solutions to get rid of this constant ringing. Help

It appears that you are suffering from tinnitus. Tinnitus is an audible ringing noise perceived by the patient. Many cases of tinnitus are transient and resolves on its own. However, persistent tinnitus warrants medical testing. In your case, since you stated you had an accident resulting ni tinnitus, it appears that the root cause may be damage to the nerve endings of the inner ear. Other causes of tinnitus include aspirin overdose, Meniere’s syndrome, vascular abnormalities, or masses in the brain.

Evaluation for tinnitus should include a detailed physical and neurologic exam as well as auditory testing or MRIs of the brain if warranted.

Unfortunately, because tinnitus is a symptom with a wide range of etiologies, there is no one specific treatment. If an underlying cause can be detected by your primary care physician then (s)he can treat the cause. However, if the diagnosis remains unsolved, then referral to a neurologist or ENT doctor may be pursued for further evaluation.

For nerve damage causing tinnitus, some patients have found niacin supplementation to be helpful in reducing tinnitus. Others have reported positive effects by taking gabapentin (neurontin). However, neither of these treatments have any scientific evidence supporting their use and neither niacin nor gabapentin (neurontin) are FDA approved for treating tinnitus.

Related Questions:

  1. 2 weeks ago i woke up with a headache down the left side of my face. I’m still geting it now it starts about ten minuets after I wake up an last no longer than half hour. The pain is in my temple above my eye down my face in my jaw teeth back of head an neck… I’ve been the doctors who just keep giving me anti inflammatory that don’t work also been the opthalmologist who said my eyes are fine.
  2. Lately it feels like my nerves have been jumping a lot and my hands tighten up and get stiff. This has been happening with my hands since I was young but now its more frequent. I’m wondering if its triggered by excitement. Do you have any idea what this could be?
  3. I am a almost 67 yr. old female, with Post Polio Syndrome. In the past year, I have noticed that I require a lot of sleep. I have had my physical from my heart doctor and family doctor, and all is well. My only theory is that I am very active, and then it catches up with me, and the motor neurons are continuing to be over used and it is my body telling me to really take it easy. I have no prior notice that my body is going to have a meltdown. I can easily sleep 10-12 hrs. per night. I am a night person, so if i go to bed at 11:00, I will sleep to 11:00 AM. I don’t feel bad, just that I have to sleep and rest.
  4. I recently tried to stop smoking but when I did I started getting this burning sensation throughout my entire body and could not sleep so I thought it was because I was trying to quit but I started smoking again and stil have the burning sensation. I also recently stopped taking my phentermine diet pills at the same time. Is either of these two situations the cause of my discomfort? It continues throughout the day in my hands and feet. This has only been going on since Monday of last week.
  5. I always have little white Sputum in my throat (not much thicker).Even if i try to spit it out or swallow, again it will be there.. Some time I hardly try to spit it out and it will end up with vomitting tendency. I do not have any other breathing problem or sick. This started about 6-7 months back.. This is irritating me lot. Can you please help me to solve it out?